# SDR SWAA053083

- Difficulty date: October 9, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N305SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22945
- Aircraft time: 65,463 hours, 62,921 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6517685
- Condition: Cracked
- Location: Bs 348
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FUSELAGE FRAME WEB CRACKED AT BS 348.2, STR 17L.  REPAIRED FRAME WEB PER SRM.
